# SDR RAIA00201004

- Difficulty date: January 6, 2001
- Submitted: January 13, 2002
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145
- Aircraft serial: 145053
- Aircraft time: 8,692 hours, 7,278 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

5278-GRR- CREW REPORTED MAIN PITCH TRIM FAILED AFTER TAKEOFF.  MAINTENANCE DID FUNCTIONAL CHECK OF PITCH TRIM SYSTEM.  SYS OPS CHECK OK.
